| Lot Number |
223222 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lenstec is currently investigating and after additional information is obtained a supplemental report will be issued.
Event or Problem Description
Lenstec, inc.Received an email notification stating "broken haptic.The incision was enlarged to remove the lens with no patient injury and another lens was implanted".
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly, and we have not received any other complaints from this batch.Additionally, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
Event or Problem Description